# SDR CALA2010051700200

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 33,130 hours, 17,425 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE GEAR INDICATION DURING LANDING; FOLLOWED QRH PROCEDURE; PULLED MANUAL GEAR HANDLES; GEAR INDICATION NORMAL; SLIGHT YAW WHEN MANUAL HANDLES PULLED.  T/S TO INCORRECTLY SET MAIN GEAR DOWNLOCK SENSOR AND MLG HANDLE CABLE RIG SLIGHTLY OFF.  RESET MLG DOWNLOCK SENSOR IAW AMM 32-61-31-004-001 AND RE-RIGGED HANDLE CABLE MLG CONTROL IAW 32-31-0 0-735-001.  OPS TESTED WITH NO FURTHER FAULTS NOTED.
